TTPU

Connect

Javlon Karimov

NATURAL-MATHEMATICAL SCIENCE department​

Teacher

ACADEMIC DEGREE

Scopus Profile

Teaching Subjects

2018-presentPhD researcher, National University of Uzbekistan
2015-2017Master degree, National University of Uzbekistan
2011-2015Bachelor degree, National University of Uzbekistan

Sept 2019-presentTeacher, Turin polytechnic university in Tashkent
2017-2019Lecturer, National University of Uzbekistan

1. A. A. Dzhalilov, J. J. Karimov. The thermodynamic formalism and exponents of singularity of invariant measure of circle maps with a single break, Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp’yuternye Nauki, 2020, vol. 30, issue 2 (in Russian). https://www.scopus.com/sourceid/21100792082

2. J.J.Karimov. On continuity of limit distribution function for rescaled hitting times. Uzbek Mathematical Journal, 2019, No 4, pp. 81-91.

3. J.J.Karimov. Hitting times for circle homeomorphisms with breaks. Lectures of Academy Science of Republic of Uzbekistan, 2018 (5), pp. 6-11 (in Russian)

4. J.J.Karimov, G.J.Poshakhodjaeva. Waiting time functions for irrational rotations of interval. ACTA NUUz, 2017, 2/1, pp. 109-116 (in Russian). 

41